# SDR YENA20140724191

- Difficulty date: July 24, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 32,096 hours, 11,258 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A11954
- Condition: Misrepaired
- Location: Overwing
- Part time: 22,227 hours, 7,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCREPANCY ON THE OVERWING SLIDE. DURING THE SCHEDULED RESTORATION OF OVERWING SLIDE, IT WAS FOUND THAT A VACUUM ADAPTER TOOL WAS STILL ATTACHED TO THE SLIDE ASPIRATOR.  TOOL SHOULD HAVE BEEN REMOVED DURING THE FOLDING/PACKING PROCESS.
